Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 45, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 30, 2015, 7:01 AM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 7:01 AM CDT (12:01 UTC)
- Expired
- Jun 30, 2015, 9:00 AM CDT
- In force
- 119 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 0.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 952 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488
WGUS54 KJAN 301201
FFWJAN
MSC069-075-301400-
/O.NEW.KJAN.FF.W.0045.150630T1201Z-150630T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
701 AM CDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 900 AM CDT
* AT 658 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAUDERDALE...MERIDIAN...MERIDIAN STATION...MARION...LIBERTY...
PRISMATIC...BLACKWATER...DAMASCUS...TAMOLA...TOOMSUBA...DALEVILLE
AND KEWANEE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3240 8842 3240 8878 3267 8889 3267 8838
$$
17What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 4:34 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 30, 4:34 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 434 AM CDT TUE JUN 30 2015 ...SEVERE STORMS POSSIBLE TODAY... .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...EARLY MORNING WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE RESULTING NORTHWEST FLOW ALOFT OVER OUR CWA WILL BRING A FEW SHORTWAVES TO ENHANCE CONVECTION AT TIMES THROUGH THE SHORT TERM PERIOD. ONE SUCH SHORTWAVE WAS MOVING ACROSS NORTH MISSISSIPPI EARLY THIS MORNING AND HELPING SUPPORT SCATTERED STORMS JUST NORTH OF HIGHWAY 82 FROM EASTERN ARKANSAS ACROSS NORTH CENTRAL MISSISSIPPI. THIS ACTIVITY WILL CONTINUE TO TRACK EAST SOUTHEAST ACROSS OUR NORTHERN ZONES THIS MORNING. A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE. A SECOND MORE POTENT SHORTWAVE NOTED DROPPING SOUTH OF THE MID MISSISSIPPI VALLEY WILL SWING ACROSS OUR CWA LATER TODAY DURING MAX HEATING AND HELP SUPPORT A WEAK COLD FRONT INTO OUR CWA. SURFACE ANALYSIS HAD THE COLD FRONT FROM THE MISSOURI BOOTHEEL SOUTHWEST ACROSS CENTRAL ARKANSAS AND TO THE RED RIVER. A SURFACE RIDGE WAS ALSO NOTED NOSING WEST OVER THE NORTHERN GULF THE WILL SERVE TO MAINTAIN A MOIST SOUTHWEST TO WEST LOW LEVEL FLOW AHEAD OF THE FRONT. PWATS ARE EXPECTED TO BE BACK UP AROUND 1.75 INCHES WITH SURFACE DEW POINTS IN THE LOWER 70S TO FUEL A GREATER COVERAGE OF STORMS TODAY. THE EARLIER START TO CONVECTION MAY HINDER STRONGER DESTABILIZATION ESPECIALLY IN OUR NORTH BUT THE LOWER HEIGHTS AND COOLER TEMPS ALOFT ARE EXPECTED TO CONTRIBUTE TO MID LEVEL LAPSE RATES AROUND 7C/KM AND VERTICAL TOTALS OF 27-28. A FEW STRONG TO SEVERE STORMS LOOK POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER MUCH OF OUR CWA WITH DAMAGING WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. THIS THREAT WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND AS THE SHORTWAVE TROUGH AXIS SHIFTS EAST OF OUR CWA BY MIDNIGHT. HEIGHTS WL BE HIGHER WEDNESDAY IN THE WAKE OF THE SHORTWAVE AND THE SURFACE RIDGE WILL STRENGTHEN OVER OUR SOUTHERN ZONES WEDNESDAY MORNING. THIS IS EXPECTED LIMIT CONVECTION WEDNESDAY BUT A MOIST AIRMASS WILL STILL RESIDE OVER OUR CWA WEDNESDAY AND WL STILL HAVE NORTHWEST FLOW ALOFT OVER OUR REGION. ANOTHER SHORTWAVE WL SWING ACROSS THE REGION TO ENHANCE CONVECTION BUT NOT UNTIL WEDNESDAY EVENING. PARAMETERS LOOK LESS FAVORABLE FOR STRONG STORMS WEDNESDAY AND GREATEST POPS WL BE CARRIED OVER OUR NORTHEAST. /22/ .LONG TERM...THURSDAY THROUGH NEXT MONDAY...THURSDAY WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL BE NEAR THE CWA. THE AMPLIFIED UPPER LEVEL PATTERN WILL MODIFY SOME AS A SERIES OF SHORTWAVES TRAVERSES THROUGH THE UPPER TROUGH. OUR HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST FOR EARLY NEXT WEEK. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING DIFFERENCES WITH THE SHORTWAVES IN THE MODELS WHICH WILL AFFECT THE MEAN TROUGH OF THE EASTERN US. THESE SHORTWAVES LOOKS TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND WETTEST OVER THE CWA. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA AND REMAIN THE FOCUS FOR CONVECTION THROUGH THE WEEKEND. GREATEST RAIN CHANCES THURSDAY THROUGH SUNDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA ON MONDAY. THIS WILL RESULT IN WARMER CONDITIONS WITH MOSTLY DIURNAL RAIN CHANCES OVER OUR CWA ALONG WITH GENERALLY NORMAL HIGH AND LOW TEMPS./17/ && .AVIATION...CONVECTION IS GETTING AN EARLY START TODAY AND TSTMS WL CONT TO AFFECT THE HWY 82 CORRIDOR THIS MORNING. TSTM COVERAGE WL SPREAD SOUTH THROUGH THE DAY RESULTING IN LOWERED FLIGHT CONDITIONS. AWAY FROM TSTMS VFR CONDS ARE EXPECTED TO PREVAIL. CONVECTION WL DECREASE THIS EVENING AND BE FOCUSED MORE OVER THE NE WEDNESDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 72 90 74 / 59 25 19 25 MERIDIAN 87 71 90 73 / 65 29 21 37 VICKSBURG 88 72 91 74 / 57 22 21 21 HATTIESBURG 88 72 91 73 / 56 24 32 22 NATCHEZ 89 73 90 74 / 52 21 25 21 GREENVILLE 88 73 92 75 / 50 26 24 43 GREENWOOD 87 72 90 74 / 63 29 26 48 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/17/22
Hazardous weather outlook, Jun 30, 5:20 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 520 AM CDT TUE JUN 30 2015 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-062>066- 072>074-011030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE TODAY. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGEST STORMS AND MAY LEAD TO RUNOFF PROBLEMS WHERE STORMS TRAIN OVER THE SAME AREAS. THE STORMS WILL DIMINISH THIS EVENING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. LAZ024-026-MSZ060-061-011030- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN- 520 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 30, 6:00 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TSTM WND GST 6 N MERIDIAN 32.47N 88.71W
06/30/2015 M60 MPH LAUDERDALE MS AWOS
&&
17Special weather statement, Jun 30, 6:08 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT TUE JUN 30 2015
MSZ026-028-301145-
GRENADA MS-MONTGOMERY MS-
608 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONTGOMERY AND
EASTERN GRENADA COUNTIES UNTIL 645 AM CDT...
AT 607 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR GORE SPRINGS...OR 7 MILES EAST OF GRENADA...MOVING SOUTHEAST AT
20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GORE SPRINGS AROUND 620 AM CDT.
MISTERTON AROUND 625 AM CDT.
LAT...LON 3382 8951 3379 8951 3363 8955 3372 8980
3387 8973 3387 8962
TIME...MOT...LOC 1107Z 293DEG 19KT 3378 8967
17Local storm report, Jun 30, 6:32 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 AM CDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM HAIL GRENADA 33.78N 89.81W
06/30/2015 E1.00 INCH GRENADA MS PUBLIC
SOCIAL MEDIA REPORT.
&&
AWSpecial weather statement, Jun 30, 6:34 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 AM CDT TUE JUN 30 2015
MSZ052-301200-
LAUDERDALE MS-
634 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUDERDALE COUNTY UNTIL
700 AM CDT...
AT 634 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOYD TO NEAR MARTIN...
AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
COLLINSVILLE AROUND 640 AM CDT.
MERIDIAN AROUND 650 AM CDT.
MERIDIAN STATION AND MARION AROUND 700 AM CDT.
LAT...LON 3237 8841 3237 8865 3248 8892 3252 8892
3258 8839
TIME...MOT...LOC 1134Z 274DEG 19KT 3258 8837 3252 8886
17Special weather statement, Jun 30, 6:39 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
639 AM CDT TUE JUN 30 2015
MSZ026-301215-
GRENADA MS-
639 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRENADA COUNTY UNTIL 715
AM CDT...
AT 639 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLCOMB...OR 14 MILES WEST OF GRENADA...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HOLCOMB AROUND 655 AM CDT.
LAT...LON 3368 8993 3368 9002 3370 9014 3381 9014
3381 8998 3382 8998 3382 8993 3390 8993
3390 8987
TIME...MOT...LOC 1139Z 274DEG 19KT 3379 9006
17Special weather statement, Jun 30, 6:50 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
650 AM CDT TUE JUN 30 2015
MSZ046-052-301215-
LAUDERDALE MS-KEMPER MS-
650 AM CDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUDERDALE AND SOUTHERN
KEMPER COUNTIES UNTIL 715 AM CDT...
AT 650 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YORK TO NEAR MARTIN...
AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
LAUDERDALE...MARION AND TOOMSUBA AROUND 715 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3238 8841 3235 8865 3259 8892 3260 8892
3261 8839
TIME...MOT...LOC 1150Z 285DEG 20KT 3253 8832 3252 8878
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:17 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 43 min |
| Jun 29, 8:10 PM CDT | Special Weather Statement | JAN | Adams | 50 min |
| Jun 30, 3:12 AM CDT | Special Weather Statement | JAN | Grenada | 33 min |
| Jun 30, 4:21 AM CDT | Special Weather Statement | JAN | Grenada | 24 min |
| Jun 30, 4:26 AM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Jun 30, 4:49 AM CDT | Special Weather Statement | JAN | Grenada | 26 min |
| Jun 30, 5:06 AM CDT | Special Weather Statement | JAN | Carroll | 24 min |
| Jun 30, 5:08 AM CDT | Special Weather Statement | JAN | Kemper | 37 min |
| Jun 30, 5:41 AM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| Jun 30, 5:42 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 63 min |
| Jun 30, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 38 min |
| Jun 30, 5:57 AM CDT | Special Weather Statement | JAN | Neshoba | 33 min |
| Jun 30, 6:08 AM CDT | Special Weather Statement | JAN | Grenada | 37 min |
| Jun 30, 6:30 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 2 hr |
| Jun 30, 6:34 AM CDT | Special Weather Statement | JAN | Lauderdale | 26 min |
| Jun 30, 6:39 AM CDT | Special Weather Statement | JAN | Grenada | 36 min |
| Jun 30, 6:50 AM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Jun 30, 6:55 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 50 min |
| Jun 30, 7:42 AM CDT | Special Weather Statement | JAN | Lauderdale | 33 min |
| Jun 30, 8:08 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jun 30, 8:31 AM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 30, 8:54 AM CDT | Severe Thunderstorm Warning | JAN | Scott | 51 min |
| Jun 30, 9:08 AM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Jun 30, 10:06 AM CDT | Flash Flood Warning | JAN | Hinds | 84 min |
| Jun 30, 10:31 AM CDT | Special Weather Statement | JAN | Smith | 44 min |
| Jun 30, 11:16 AM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 30, 11:20 AM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 25 min |
| Jun 30, 12:11 PM CDT | Special Weather Statement | JAN | Covington | 34 min |
| Jun 30, 12:21 PM CDT | Special Weather Statement | JAN | Leflore | 24 min |
| Jun 30, 2:52 PM CDT | Special Weather Statement | JAN | Issaquena | 38 min |
| Jun 30, 4:36 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Jun 30, 4:56 PM CDT | Special Weather Statement | JAN | Jefferson | 34 min |
| Jun 30, 5:28 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 30, 5:42 PM CDT | Special Weather Statement | JAN | Copiah, Simpson | 33 min |
| Jun 30, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 43 min |
| Jun 30, 6:21 PM CDT | Special Weather Statement | JAN | Smith | 24 min |
| Jun 30, 6:25 PM CDT | Special Weather Statement | JAN | Yazoo | 50 min |
| Jun 30, 6:55 PM CDT | Special Weather Statement | JAN | Jasper | 35 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.